X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (46) 46
mathematics, applied (43) 43
q-uniformly smooth banach spaces (27) 27
q-uniformly smooth banach space (24) 24
inequalities (21) 21
nonexpansive-mappings (20) 20
convergence (19) 19
analysis (18) 18
banach space (18) 18
applied mathematics (16) 16
algorithms (15) 15
approximation (15) 15
banach-spaces (14) 14
fixed point (14) 14
fixed-points (14) 14
iterative algorithm (14) 14
mappings (14) 14
q-uniformly smooth spaces (14) 14
resolvent operator technique (12) 12
theorems (11) 11
applications of mathematics (10) 10
mathematics, general (10) 10
banach spaces (9) 9
duality maps (9) 9
mathematical analysis (9) 9
strong convergence (9) 9
accretive operators (8) 8
accretive-operators (8) 8
fixed points (8) 8
variational inequality (8) 8
differential geometry (7) 7
hilbert-spaces (7) 7
iterative methods (7) 7
mann (7) 7
mapping (7) 7
mathematical and computational biology (7) 7
q -uniformly smooth banach space (7) 7
q-uniformly smooth (7) 7
topology (7) 7
usage (7) 7
47h10 (6) 6
[formula omitted]-uniformly smooth banach spaces (6) 6
common fixed point (6) 6
fixed point theory (6) 6
geometry and topology (6) 6
ishikawa (6) 6
iterative algorithms (6) 6
random iterative algorithm (6) 6
random relaxed cocoercive mapping (6) 6
47h09 (5) 5
computer science, interdisciplinary applications (5) 5
convergence theorems (5) 5
hilbert spaces (5) 5
lambda-strict pseudo-contraction (5) 5
mathematical inequalities (5) 5
mathematical models (5) 5
mathematical theorems (5) 5
operators (5) 5
perceptron convergence procedure (5) 5
random fuzzy mapping (5) 5
stability (5) 5
weak (5) 5
classical analysis and odes (4) 4
construction (4) 4
hilbert-space (4) 4
inclusions (4) 4
mathematical duality (4) 4
nonlinear equations (4) 4
probability (4) 4
projection methods (4) 4
pseudocontractive operators (4) 4
q-uniformly smooth space (4) 4
strict pseudocontractions (4) 4
variational inclusions (4) 4
λ-strict pseudo-contraction (4) 4
47h17 (3) 3
[formula omitted]-strict pseudo-contraction (3) 3
[formula omitted]-uniformly smooth banach space (3) 3
algorithm (3) 3
common fixed points (3) 3
computational mathematics (3) 3
contraction operators (3) 3
convergence theorem (3) 3
equations (3) 3
errors (3) 3
existence (3) 3
ishikawa iteration (3) 3
iterative approximation (3) 3
iterative procedures with errors (3) 3
m-accretive operators (3) 3
monotone operators (3) 3
nonlinearity (3) 3
open questions (3) 3
optimization (3) 3
pseudo-contractions (3) 3
q -uniformly smooth banach spaces (3) 3
q-$uniformly smooth banach space (3) 3
semigroups (3) 3
strong-convergence theorems (3) 3
sunny nonexpansive retraction (3) 3
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Computers and Mathematics with Applications, ISSN 0898-1221, 2011, Volume 62, Issue 2, pp. 787 - 796
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 01/2010, Volume 59, Issue 1, pp. 149 - 160
Journal Article
数学学报:英文版, ISSN 1439-8516, 2010, Volume 26, Issue 4, pp. 743 - 758
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 2008, Volume 55, Issue 8, pp. 1832 - 1841
... -monotone operators in Banach space. Using the resolvent operator associated with H – η -monotone operators, we prove the existence and uniqueness of solutions for this new system of variational inclusions... 
[formula omitted]-monotone operator | Iterative algorithm | System of variational inclusion | Resolvent operator technique | [formula omitted]-uniformly smooth space | H - η-monotone operator | q-uniformly smooth space
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2002, Volume 272, Issue 2, pp. 435 - 447
... with errors in q-uniformly smooth Banach spaces. Our results extend, improve and unify the corresponding results of Chidume, Osilike, Liu, and others. 
A couple of quasi-contractive mappings | q-uniformly smooth Banach space | Stability | Common fixed point | Iterative procedures with errors | ACCRETIVE MAPPINGS | MATHEMATICS, APPLIED | EQUATIONS | a couple of quasi-contractive mappings | MATHEMATICS | ISHIKAWA | MAPS | iterative procedures with errors | MANN | common fixed point | CONVERGENCE | stability
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2004, Volume 296, Issue 2, pp. 553 - 562
.... By using some new and innovative techniques, several existence theorems for the generalized set-valued variational inclusions in q-uniformly smooth Banach spaces are established, and some perturbed... 
Generalized set-valued variational inclusion | Iterative algorithm with error | q-uniformly smooth Banach space | ITERATIVE PROCESS | MATHEMATICS, APPLIED | RESOLVENT EQUATIONS | INEQUALITIES | ERRORS | STABILITY | QUASI-CONTRACTIVE MAPPINGS | MATHEMATICS | generalized set-valued variational inclusion | ISHIKAWA | MAPS | MANN | iterative algorithm with error
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.